# SDR CA140924007

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 59,992 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: DSC360100
- Condition: Worn
- Location: Air Distri
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OF ACFT ON A CARGO FLIGHT AFTER 20 MINUTES OF FLIGHT STARTED SMELLING A BURNING ODOR, WHEN THE ENGINE BLEED AIR SWITCHES WERE SET TO "OFF" THE ODOR WENT AWAY, ACFT RETURNED TO DEPARTURE POINT.  DURING MAINTENANCE GROUND RUNS HOT AIR WAS DISCOVERED LEAKING FROM ONE OF THE HEATING DUCTS AT A PERI-SEAL. THE INSULATION BLANKET AT THIS JOINT WAS ALSO SINGED AND THE CEILING PANEL IN 1 CORNER WAS DEFORMED BY THE HEAT.  ALL PERI-SEALS, PN DSC 360-100, QTY 10, WERE REPLACED IN THE CABIN ROOF HEATING DUCT AND SEVERAL INSULATION BLANKETS WERE ALSO REPLACED.  GROUND RUNS COMPLETED AND NO LEAKS PRESENT.
